Alert archive / Illinois / Blizzard Warnings in 2026
Blizzard Warning 1, NWS Lincoln, IL
NWS Lincoln, IL issued this blizzard warning at Mar 15, 2026, 2:33 AM CDT for Knox County, Stark County, Illinois. It took effect at Mar 15, 2026, 10:00 PM CDT. It was in force for 15 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 15, 2026, 2:33 AM CDT (07:33 UTC)
- In effect from
- Mar 15, 2026, 10:00 PM CDT
- Expired
- Mar 16, 2026, 1:00 PM CDT
- In force
- 15 hr
- Issued by
- NWS Lincoln, IL
Counties Knox County, IL, Stark County, IL
The radar
The Quad Cities radar (KDVN), 82 km from the middle of the area, began a volume at 07:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 16, 5:00 AM CDT | SNOW 4 | Knoxville, IL | Getting light snow and blowing snow at 5 am. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 7.6 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1281 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 346 m²/s²
- 0-3 km storm-relative helicity
- 715 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
759 WWUS43 KILX 150733 WSWILX URGENT - WINTER WEATHER MESSAGE National Weather Service Lincoln IL 233 AM CDT Sun Mar 15 2026 ILZ027-028-152100- /O.NEW.KILX.BZ.W.0001.260316T0300Z-260316T1800Z/ Knox-Stark- Including the cities of Toulon and Galesburg 233 AM CDT Sun Mar 15 2026 ...BLIZZARD WARNING IN EFFECT FROM 10 PM THIS EVENING TO 1 PM CDT MONDAY... * WHAT...Blizzard conditions expected. Total snow accumulations between 2 and 3 inches. Winds gusting as high as 50 mph. * WHERE...Stark and Knox Counties. * WHEN...From 10 PM this evening to 1 PM CDT Monday. * IMPACTS...Plan on slippery road conditions. Areas of blowing snow could significantly reduce visibility to a quarter mile or less at times. The hazardous conditions will likely impact the Monday morning commute. Gusty winds could bring down tree branches. PRECAUTIONARY/PREPAREDNESS ACTIONS... Travel should be restricted to emergencies only. If you must travel, have a winter survival kit with you. If you get stranded, stay with your vehicle. The latest road conditions for Illinois can be obtained on the Internet at www.gettingaroundillinois.com && $$ 07
4 follow-up statements
359 WWUS43 KILX 151539 WSWILX URGENT - WINTER WEATHER MESSAGE National Weather Service Lincoln IL 1039 AM CDT Sun Mar 15 2026 ILZ027-028-160600- /O.CON.KILX.BZ.W.0001.260316T0300Z-260316T1800Z/ Knox-Stark- Including the cities of Galesburg and Toulon 1039 AM CDT Sun Mar 15 2026 ...BLIZZARD WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM CDT MONDAY... * WHAT...Blizzard conditions expected. Total snow accumulations between 2 and 3 inches. Winds gusting as high as 50 mph. * WHERE...Stark and Knox Counties. * WHEN...From 10 PM this evening to 1 PM CDT Monday. * IMPACTS...Plan on slippery road conditions. Areas of blowing snow could significantly reduce visibility. The hazardous conditions could impact the Monday morning commute. Gusty winds could bring down tree branches. PRECAUTIONARY/PREPAREDNESS ACTIONS... Travel should be restricted to emergencies only. If you must travel, have a winter survival kit with you. If you get stranded, stay with your vehicle. The latest road conditions for Illinois can be obtained on the Internet at www.gettingaroundillinois.com && $$ ILZ029-030-036-040-160600- /O.NEW.KILX.WW.Y.0002.260316T0300Z-260316T1800Z/ Peoria-Marshall-Fulton-Schuyler- Including the cities of Peoria, Lacon, Rushville, and Canton 1039 AM CDT Sun Mar 15 2026 ...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 1 PM CDT MONDAY... * WHAT...Snow expected. Total snow accumulations up to two inches. Winds gusting as high as 50 mph. Falling snow expected to be wind blown, significantly reducing visibility, creating blizzard-like conditions. * WHERE...Marshall, Peoria, Fulton, and Schuyler Counties. * WHEN...From 10 PM this evening to 1 PM CDT Monday. * IMPACTS...Plan on slippery road conditions and rapidly changing visibility. The hazardous conditions could impact the Monday morning commute. Gusty winds could bring down tree branches. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for Illinois can be obtained on the Internet at www.gettingaroundillinois.com Persons are urged to stay indoors until conditions improve. If you must go outside, dress in layers. Several layers of clothes will keep you warmer than a single heavy coat. Cover exposed skin to reduce your risk of frostbite or hypothermia. Gloves, a scarf, and a hat will keep you from losing your body heat. && $$ Copple
301 WWUS43 KILX 160326 WSWILX URGENT - WINTER WEATHER MESSAGE National Weather Service Lincoln IL 1026 PM CDT Sun Mar 15 2026 ILZ027-028-161000- /O.CON.KILX.BZ.W.0001.000000T0000Z-260316T1800Z/ Knox-Stark- Including the cities of Galesburg and Toulon 1026 PM CDT Sun Mar 15 2026 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 1 PM CDT MONDAY... * WHAT...Blizzard conditions at times. Additional snow accumulations between 1 and 3 inches. Winds gusting as high as 50 mph. * WHERE...Stark and Knox Counties. * WHEN...Until 1 PM CDT Monday. * IMPACTS...Whiteout conditions are expected at times, and will make travel treacherous and potentially life-threatening. The hazardous conditions will impact the Monday morning commute. Gusty winds could bring down tree branches. PRECAUTIONARY/PREPAREDNESS ACTIONS... Travel should be restricted to emergencies only. If you must travel, have a winter survival kit with you. If you get stranded, stay with your vehicle. The latest road conditions for Illinois can be obtained on the Internet at www.gettingaroundillinois.com && $$ ILZ031-037-038-041-042-047-048-161000- /O.EXA.KILX.WW.Y.0002.000000T0000Z-260316T1800Z/ Woodford-Tazewell-McLean-Mason-Logan-Cass-Menard- Including the cities of Normal, Petersburg, Beardstown, Havana, Lincoln, Eureka, Pekin, and Bloomington 1026 PM CDT Sun Mar 15 2026 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 PM CDT MONDAY... * WHAT...Snow. Snow accumulations up to two inches. Winds gusting as high as 45 mph causing areas of blowing snow. * WHERE...Logan, Mason, McLean, Menard, Tazewell, Woodford, and Cass Counties. * WHEN...Until 1 PM CDT Monday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Monday morning commute. Gusty winds could bring down tree branches. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared for slippery roads. Slow down and use caution while driving. If you are going outside, watch your first few steps taken on stairs, sidewalks, and driveways. These surfaces could be icy and slippery, increasing your risk of a fall and injury. The latest road conditions for Illinois can be obtained on the Internet at www.gettingaroundillinois.com. && $$ ILZ029-030-036-040-161000- /O.CON.KILX.WW.Y.0002.000000T0000Z-260316T1800Z/ Peoria-Marshall-Fulton-Schuyler- Including the cities of Rushville, Lacon, Peoria, and Canton 1026 PM CDT Sun Mar 15 2026 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT MONDAY... * WHAT...Snow. Additional snow accumulations up to two inches. Winds gusting as high as 50 mph causing significantly reduced visibility in blowing snow. * WHERE...Marshall, Peoria, Fulton, and Schuyler Counties. * WHEN...Until 1 PM CDT Monday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions will impact the Monday morning commute. Gusty winds could bring down tree branches. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared for slippery roads. Slow down and use caution while driving. If you are going outside, watch your first few steps taken on stairs, sidewalks, and driveways. These surfaces could be icy and slippery, increasing your risk of a fall and injury. The latest road conditions for Illinois can be obtained on the Internet at www.gettingaroundillinois.com. && $$ Geelhart
137 WWUS43 KILX 160751 WSWILX URGENT - WINTER WEATHER MESSAGE National Weather Service Lincoln IL 251 AM CDT Mon Mar 16 2026 ILZ027-028-161800- /O.CON.KILX.BZ.W.0001.000000T0000Z-260316T1800Z/ Knox-Stark- Including the cities of Toulon and Galesburg 251 AM CDT Mon Mar 16 2026 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WHAT...Blizzard conditions. Additional snow accumulations between 2 and 4 inches. Northwest winds gusting as high as 35 to 45 mph. * WHERE...Stark and Knox Counties. * WHEN...Until 1 PM CDT this afternoon. * IMPACTS...Whiteout conditions are expected and will make travel treacherous and potentially life-threatening. Plan on slippery road conditions. Widespread blowing and drifting snow could significantly reduce visibility. The hazardous conditions will impact the Monday morning commute. Gusty winds could bring down tree branches. PRECAUTIONARY/PREPAREDNESS ACTIONS... Travel should be restricted to emergencies only. If you must travel, have a winter survival kit with you. If you get stranded, stay with your vehicle. The latest road conditions for Illinois can be obtained on the Internet at www.gettingaroundillinois.com Persons should consider delaying all travel. Motorists should use extreme caution if travel is absolutely necessary. && $$ ILZ029>031-036>038-040>042-047-048-161800- /O.CON.KILX.WW.Y.0002.000000T0000Z-260316T1800Z/ Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Schuyler-Mason- Logan-Cass-Menard- Including the cities of Pekin, Havana, Beardstown, Bloomington, Canton, Normal, Petersburg, Peoria, Rushville, Lincoln, Lacon, and Eureka 251 AM CDT Mon Mar 16 2026 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WHAT...Snow. Additional snow accumulations between 1 and 3 inches. Northwest winds gusting as high as 35 to 45 mph. * WHERE...Portions of central and west central Illinois. * WHEN...Until 1 PM CDT this afternoon. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Monday morning commute. Gusty winds could bring down tree branches. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for Illinois can be obtained on the Internet at www.gettingaroundillinois.com Be prepared for slippery roads. Slow down and use caution while driving. If you are going outside, watch your first few steps taken on stairs, sidewalks, and driveways. These surfaces could be icy and slippery, increasing your risk of a fall and injury. && $$ 07
060 WWUS43 KILX 161756 WSWILX URGENT - WINTER WEATHER MESSAGE National Weather Service Lincoln IL 1256 PM CDT Mon Mar 16 2026 ILZ027-028-170000- /O.EXP.KILX.BZ.W.0001.000000T0000Z-260316T1800Z/ /O.EXB.KILX.WW.Y.0002.000000T0000Z-260317T0000Z/ Knox-Stark- Including the cities of Toulon and Galesburg 1256 PM CDT Mon Mar 16 2026 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...BLIZZARD WARNING WILL EXPIRE AT 1 PM CDT THIS AFTERNOON... * WHAT...Light snow still falling. Blowing and drifting snow causing significant visibility reduction, less than a quarter of a mile at times. Winds gusting as high as 40 mph. * WHERE...Stark and Knox Counties. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Plan on slippery road conditions. Widespread blowing and drifting snow could significantly reduce visibility. The hazardous conditions will impact the evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for Illinois can be obtained on the Internet at www.gettingaroundillinois.com && $$ ILZ029>031-036>038-040>042-047-048-170000- /O.EXT.KILX.WW.Y.0002.000000T0000Z-260317T0000Z/ Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Schuyler-Mason- Logan-Cass-Menard- Including the cities of Peoria, Petersburg, Lacon, Rushville, Pekin, Havana, Canton, Beardstown, Lincoln, Normal, Bloomington, and Eureka 1256 PM CDT Mon Mar 16 2026 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Light snow still falling. Blowing and drifting snow causing significant visibility reduction, less than a quarter of a mile at times. Winds gusting as high as 40 mph. * WHERE...Portions of central and west central Illinois. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Plan on slippery road conditions. Widespread blowing and drifting snow could significantly reduce visibility. The hazardous conditions will impact the evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for Illinois can be obtained on the Internet at www.gettingaroundillinois.com && $$ Copple
What forecasters said that day
The local office's own words before this blizzard warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this blizzard warning went out at Mar 15, 12:35 AM CDT, 1 hour 58 minutes earlier. Its key messages:
- Severe weather is possible Sunday afternoon and evening, with the greatest threat near and east of Interstate 55. Damaging winds potentially exceeding 75 mph and a few tornadoes are the primary hazards.
- A sharp transition from rain to snow occurs Sunday night behind a strong cold front, accompanied by wind gusts over 40 mph and rapidly falling temperatures. Snow accumulations are possible with the highest probabilities of exceeding 2 inches focused near and west of the Illinois River.
- Subfreezing high temperatures and minimum wind chills between 0 and -10 degrees are expected Monday and Tuesday mornings before a significant warming trend takes over for the last half of the new week.
Area forecast discussion, Mar 15, 12:35 AM CDT, 1 hour 58 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Lincoln IL 1235 AM CDT Sun Mar 15 2026 .KEY MESSAGES... - Severe weather is possible Sunday afternoon and evening, with the greatest threat near and east of Interstate 55. Damaging winds potentially exceeding 75 mph and a few tornadoes are the primary hazards. - A sharp transition from rain to snow occurs Sunday night behind a strong cold front, accompanied by wind gusts over 40 mph and rapidly falling temperatures. Snow accumulations are possible with the highest probabilities of exceeding 2 inches focused near and west of the Illinois River. - Subfreezing high temperatures and minimum wind chills between 0 and -10 degrees are expected Monday and Tuesday mornings before a significant warming trend takes over for the last half of the new week. && .DISCUSSION... Issued at 217 PM CDT Sat Mar 14 2026 Surface analysis early this afternoon shows surface high pressure centered over lower Michigan/Ohio with breezy east-southeast winds across central Illinois. Mostly cloudy skies have kept temperatures a few degrees cooler than originally anticipated with highs expected to top out in the upper 40s to middle 50s. A deepening surface low will track from the central Plains into the Great Lakes Region on Sunday, bringing a period of impactful weather Sunday through Monday. Strong southerly winds will develop out ahead of an approaching cold front on Sunday with high probabilities for gusts to exceed 40 mph through Sunday night. A warm, moist airmass will advect northward during the day with high temperatures expected to climb into the 60s to low 70s. Periods of showers and thunderstorms will begin as early as mid to late morning, though the threat for strong to severe storms increases later Sunday afternoon/evening with the arrival of the cold front. The latest suite of CAMs shows a line of thunderstorms developing in west-central Illinois between 19-21Z as a strengthening mid-level jet begins rounding the base of a trough, further increasing deep layer shear. Although dewpoints in the 50s will limit instability (<1000 J/kg MLCAPE), robust deep layer shear and strong kinematics will favor a squall line/QLCS event, with damaging winds and tornadoes being the primary hazards through the evening. The highest threat will be east of I-55 where an Enhanced risk for severe storms (level 3 of 5) is in place. Behind the front, strong cold air advection will transition precipitation to snow Sunday night within the lows deformation zone. Accumulating snow continues to be a possibility with about a 50-70% chance for seeing at least 2 inches near and west of the Illinois River, with lesser amounts further east and southeast. Strong west- northwest winds on the backside of the departing low will significantly reduce visibility where snow is falling, resulting in hazardous travel conditions. A winter weather headline may be needed for counties near and west of the Illinois River where the highest accumulations are forecast. Much colder air filters in behind the system for Monday and Tuesday with ECMWF EFI showing values around -0.8, which indicates an unseasonably anomalous event. Temperatures will be coldest Monday night with values falling into the single digits to teens. Breezy winds during this period will send wind chills below zero for western parts of the state Monday morning and for most Tuesday morning. A quick hitting clipper system may bring another shot of wintry precipitation Tuesday night, possibly resulting in minor snow accumulations. Temperatures will moderate by midweek then surge well above normal late in the week into next weekend as upper ridging over the western CONUS amplifies, allowing mid-level heights to quickly rise over the Midwest states. NMA && .AVIATION... (For the 06z TAFs through 06z Sunday Night) Issued at 1235 AM CDT Sun Mar 15 2026 All sites will start as VFR with mid level cigs around 12-15kft. HiRes models show a narrow line of sub severe showers and scattered storms moving across all sites in the morning. Cigs could drop to MVFR around 2.5kft with these storms and have a 2hr PROB30 group at PIA and BMI. Only VCSH for SPI, DEC, and CMI with no MVFR cigs. All sites will have MVFR cigs for late morning and afternoon, but when main line of storms develops and moves through each site, have a 3hr TEMPO group at each site with very high winds, vis around 1sm and cigs below 1kft. After storms, rain/snow mix is possible at all sites, but have no reduction in vis and lower MVFR cigs. Winds will continue to increase in speed out of the southeast, then become southerly for most of the day, then westerly after the front/storms moves through. Gusts will be very high just ahead of the afternoon storms and behind in the evening. Auten && .ILX WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 10 AM this morning to 7 AM CDT Monday for ILZ027>031-036>038-040>057-061>063-066>068-071>073. &&
Hazardous weather outlook, Mar 14, 3:41 PM CDT, 10 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 341 PM CDT Sat Mar 14 2026 ILZ027>031-036>038-040>043-047>053-152045- Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Schuyler- Mason-Logan-De Witt-Cass-Menard-Scott-Morgan-Sangamon-Christian- Macon- 341 PM CDT Sat Mar 14 2026 This Hazardous Weather Outlook is for central Illinois and west central Illinois. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A narrow line of strong to severe thunderstorms is expected to develop and move eastward ahead of a cold front Sunday afternoon. Damaging wind gusts in excess of 60 mph will be the primary risk. While the risk is lower, localized hail up to an inch in diameter and a tornado or two could also occur. Strong southerly winds will gust 35 to 50 mph ahead of the cold front Sunday, and switch northwest during the evening with gusts over 45 mph Sunday night into Monday. Rain will turn to snow Sunday evening and may continue off and on through Monday morning. 1 to 3 inches of snow are forecast over the IL river valley, with the highest chances (20-40%) in more than 3 inches of accumulation northwest of Galesburg. A dusting up to 2 inches is forecast elsewhere across central IL. Blowing and drifting snow is expected to create travel hazards for the Monday morning commute especially from I-55 northwest. There is medium confidence (40-60% chance) in wind chills below 0 Sunday night and high confidence (70-90% chance) in wind chills below 0 Monday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. ILZ044>046-054>057-061>063-066>068-071>073-152045- Piatt-Champaign-Vermilion-Moultrie-Douglas-Coles-Edgar-Shelby- Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence- 341 PM CDT Sat Mar 14 2026 This Hazardous Weather Outlook is for central Illinois, east central Illinois and southeast Illinois. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A narrow line of severe thunderstorms is expected to develop and move eastward ahead of a cold front Sunday afternoon into early evening. Damaging wind gusts, locally in excess of 70 mph, will be the primary risk. However, a couple tornadoes cannot be ruled out. Strong southerly winds will gust 40 to 55 mph ahead of the cold front Sunday, then switch northwest during the evening with gusts over 40 mph overnight into Monday. Rain will change to snow during early overnight Sunday night and continue into early Monday afternoon. A dusting up to 2 inches of snow is forecast with patchy blowing snow late Sunday night into Monday. This could create travel hazards for the Monday morning commute especially north of I-70. Wind chills are forecast to fall into the single digits Monday morning, with a 50-70% (highest north of I-70) chance they fall below 0 Monday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. Bumgardner
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 8:02 AM CDT | Severe Thunderstorm Warning | ILX | Mason, Menard, Sangamon | 17 min |
| Mar 15, 8:17 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Mason, Menard | 28 min |
| Mar 15, 8:39 AM CDT | Severe Thunderstorm Warning | ILX | Peoria, Tazewell | 13 min |
| Mar 15, 9:50 AM CDT | Special Weather Statement | ILX | Christian | 25 min |
| Mar 15, 10:39 AM CDT | Winter Weather Advisory | ILX | Cass, Fulton, Knox, Logan, McLean, Marshall and 7 more | 37 hr |
| Mar 15, 4:16 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Sangamon, Scott | 44 min |
| Mar 15, 4:56 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Menard, Sangamon | 34 min |
| Mar 15, 5:03 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 42 min |
| Mar 15, 5:39 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Tazewell | 51 min |
| Mar 15, 5:40 PM CDT | Tornado Warning | ILX | Logan, Sangamon | 35 min |
| Mar 15, 5:44 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Logan, Macon, Sangamon | 46 min |
| Mar 15, 6:00 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Moultrie, Shelby | 45 min |
| Mar 15, 6:00 PM CDT | Tornado Warning | ILX | DeWitt, Logan, Macon | 45 min |
| Mar 15, 6:15 PM CDT | Tornado Warning | ILX | Christian, Macon, Moultrie, Shelby | 30 min |
| Mar 15, 6:21 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean, Macon, Piatt | 39 min |
| Mar 15, 6:37 PM CDT | Severe Thunderstorm Warning | ILX | Coles, Cumberland, Douglas, Moultrie, Piatt, Shelby | 38 min |
| Mar 15, 6:43 PM CDT | Tornado Warning | ILX | Champaign, Douglas, Moultrie, Piatt | 32 min |
| Mar 15, 6:54 PM CDT | Tornado Warning | ILX | Coles, Douglas, Moultrie | 36 min |
| Mar 15, 6:56 PM CDT | Tornado Warning | ILX | Champaign, DeWitt, McLean, Piatt | 34 min |
| Mar 15, 6:58 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, McLean, Piatt | 41 min |
Nearby
Blizzard Warnings in Illinois, 2026Every blizzard warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.